Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v20.i9.50
pages 841-857

FINITE ELEMENT ANALYSIS OF THE HYDROMAGNETIC PERISTALTIC FLOW IN A POROUS-SATURATED CHANNEL AT MODERATE REYNOLDS NUMBERS

Tariq Javed
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Bilal Ahmed
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Nasir Ali
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Abdul Haleem Hamid
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan

RÉSUMÉ

The aim of this study is to investigate the nonlinear peristaltic flow through a channel filled with a homogeneous porous medium in the presence of a uniform magnetic field. The problem is modeled in terms of a system of nonlinear partial differential equations. The finite element method based on the Galerkin-variational approach is employed for the solution of the governing system. The present analysis is carried out without imposing long-wavelength and low Reynolds number assumptions and thus it is valid for arbitrary values of wave and Reynolds numbers. The influence of these numbers on various features of peristaltic motion is illustrated graphically and discussed in detail. The obtained results are also compared with previous results available in the literature.


Articles with similar content:

Magnetohydrodynamic Peristaltic Pumping Through Uniform Channel with Porous Peripheral Layer and Hall Currents
Journal of Porous Media, Vol.12, 2009, issue 9
Nabil T. M. Eldabe, H. M. Sayed, A. Y. Ghaly
UNIDIRECTIONAL FLOWS OF TWO IMMISCIBLE MICROPOLAR AND NEWTONIAN FLUIDS THROUGH NONPOROUS AND POROUS MEDIUM IN A HORIZONTAL CIRCULAR CYLINDER
Journal of Porous Media, Vol.21, 2018, issue 3
M. Devakar, N. Ch. Ramgopal
MAGNETOHYDRODYNAMIC FLOW AND HEAT TRANSFER TO SISKO NANOFLUID OVER A WEDGE
International Journal of Fluid Mechanics Research, Vol.44, 2017, issue 1
Naikoti Kishan, Cherlacola Srinivas Reddy, Madhu Macha
EFFECT OF THERMAL RADIATION ON MIXED CONVECTION FLOW OF A NANOFLUID ABOUT A SOLID SPHERE IN A SATURATED POROUS MEDIUM UNDER CONVECTIVE BOUNDARY CONDITION
Journal of Porous Media, Vol.18, 2015, issue 6
S.M.M. EL-Kabeir, Ahmed M. Rashad, M. Modather
SECOND-GRADE FLUID FLOW WITH POWER-LAW HEAT FLUX AND A HEAT SOURCE
Heat Transfer Research, Vol.44, 2013, issue 8
MUHAMMAD QASIM, Ahmed Alsaedi, Fuad Eid Salem Alsaadi, Sabir A. Shehzad, Tasawar Hayat